RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 5, Pages 1046–1047 (Mi dan44232)  

MATHEMATICS

On an efficient algorithm for solving linear optimization problems in ordered spaces

A. Nagy

Research Institute applied computing, Budapest, Hungarian People's Republic

Full text: PDF file (276 kB)

Bibliographic databases:
UDC: 330.115+519.95
Received: 21.02.1980

Citation: A. Nagy, “On an efficient algorithm for solving linear optimization problems in ordered spaces”, Dokl. Akad. Nauk SSSR, 256:5 (1981), 1046–1047

Citation in format AMSBIB
\Bibitem{Nag81}
\by A.~Nagy
\paper On an efficient algorithm for solving linear optimization problems in ordered spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 5
\pages 1046--1047
\mathnet{http://mi.mathnet.ru/dan44232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0603685}
\zmath{https://zbmath.org/?q=an:0488.90046}


Linking options:
  • http://mi.mathnet.ru/eng/dan44232
  • http://mi.mathnet.ru/eng/dan/v256/i5/p1046

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020